BibTeX record journals/tit/Gaarder71a

download as .bib file

@article{DBLP:journals/tit/Gaarder71a,
  author    = {N. Thomas Gaarder},
  title     = {Probability of error for binary permutation modulation on a fading
               Gaussian channel},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {17},
  number    = {4},
  pages     = {412--418},
  year      = {1971},
  url       = {https://doi.org/10.1109/TIT.1971.1054669},
  doi       = {10.1109/TIT.1971.1054669},
  timestamp = {Sun, 28 May 2017 13:18:41 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tit/Gaarder71a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier